# SDR CALA2013012500061

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5321DB118821
- Condition: Corroded
- Location: Bs 259.5-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 259.5 - 270 FLOOR SUPPORT CORRODED AT BL-0.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
